# SDR ASAA0640528

- Difficulty date: April 30, 2006
- Submitted: May 1, 2006
- Operation: Air carrier
- Aircraft: N782AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25113
- Aircraft time: 40,569 hours, 22,708 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C2632017
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OB FORE FLAP CHAFED ON IB LE.  REMOVED DAMAGED AREA FABRICATED AND INSTALLED REPAIR DOUBLERS IAW SRM 57 53 01 FIG 201 REPAIR 1.
